CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
STRUCTURED QUASI-NEWTON METHODS FOR OPTIMIZATION WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: A2239-A2269
Authors:  Hu, Jiang;  Jiang, Bo;  Lin, Lin;  Wen, Zaiwen;  Yuan, Ya-Xiang
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
optimization with orthogonality constraints  structured quasi-Newton method  limited-memory Nystrom approximation  Hartree-Fock total energy minimization  
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181-1207
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Riemannian optimization  regularization  trust-region methods  inexactness  
Energy Decay Rate of the Wave Equations on Riemannian Manifolds with Critical Potential 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2018, 卷号: 78, 期号: 1, 页码: 61
Authors:  Liu, Yuxiang;  Yao, Peng-Fei
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature  
Global smooth solutions of the quasi-linear wave equation with internal velocity feedback 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2008, 卷号: 47, 期号: 4, 页码: 2044-2077
Authors:  Zhang, Zhi-Fei;  Yao, Peng-Fei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
quasi-linear wave equation  Riemannian metric  internal velocity feedback  
Carleman estimates with no lower-order terms for general Riemann wave equations. Global uniqueness and observability in one shot 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2002, 卷号: 46, 期号: 2-3, 页码: 331-375
Authors:  Triggiani, R;  Yao, PF
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Riemann wave  Carleman estimates  observability  
On the observability inequalities for exact controllability of wave equations with variable coefficients 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 1999, 卷号: 37, 期号: 5, 页码: 1568-1599
Authors:  Yao, PF
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
wave equation  exact controllability  Riemannian manifold  Hessian comparison theorem  geometric optics